# SDR RAIA2009052600003

- Difficulty date: May 21, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 23,557 hours, 22,254 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 7972 - IAD - CREW ABORTED TAKEOFF FOR DUE TO A STEERING INOP MESSAGE ON THE EICAS.  MAINTENANCE ADJUSTED THE RUDDER PEDAL POTENTIOMETER IAW AMM PROCEDURES.  NO DEFECTS NOTED.
